EXACTECH, INC. TRULIANT/OPTETRAK KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 3, 10MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant medical products: lgc tibial fit tray cem sz 3f / 2t (cat# 02-012-45-3020).Advanced patella 29m 3 peg implant (cat# 200-07-29).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the exactech truliant knee clinical study; approximately 1.5 years post initial right tka, the 54 y/o female patient's pain is constant, aching, throbbing and sharp if it pops.The event was resolved with medication.This event report was received through clinical data collection activities.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech truliant knee clinical study; approximately 1.5 years post initial right tka for post-traumatic osteoarthritis, the 54 y/o obese female patient's pain is constant, aching, throbbing and sharp if it pops.The event was resolved with medication.This event report was received through clinical data collection activities.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d1, d4 (remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown) d8, d10, h6: impact code, component code, type of investigation and investigation conclusion.D10: lgc tibial fit tray cem sz 3f / 2t (02-012-45-3020).Advanced patella 29m 3 peg implant (200-07-29).Truliant tib imp psc insert sz 3, 10mm (02-022-44-3010).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.